# SDR DALA1308200130

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,019 hours, 33,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Bs 1197-1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FX-REPAIR DOUBLER AT STA 1197+110 - 1219 STR 37L - 37R EXTERNAL SURFACE CORRODED.  COMPLIED WITH ER/A 512461-14, REV O.
